Ofkab can be taken with paracetamol. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Q. Can the use of Ofkab cause diarrhea?
Yes, the use of Ofkab can cause diarrhea. It is an antibiotic which kills the harmful bacteria. However, it also affects the helpful bacteria in your stomach or intestine and causes diarrhea. If you are experiencing severe diarrhea, talk to your doctor about it.
Q. Can I stop taking Ofkab when I feel better?
No, do not stop taking Ofkab and complete the full course of treatment even if you feel better. Your symptoms may improve before the infection is completely cured.
Q. Can the use of Ofkab increase the risk of muscle damage?
Yes, use of Ofkab is known to increase the risk of muscle damage, commonly in the ankle (achilies tendon). Muscle damage can happen in people of all ages who take Ofkab. Inform your doctor if you feel any kind of muscle pain while using this medicine.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 18th Feb 2020. The medicine details are for information purpose only. Consult a doctor before taking any medicine.